American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58E05) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Daniel S. Freed. Commentary on “Lectures on Morse theory, old and new”. Bull. Amer. Math. Soc. 48 (2011) 517-523. MR 2823021.
Abstract, references, and article information   
View Article: PDF

[2] Ivar Ekeland and Nassif Ghoussoub. Selected new aspects of the calculus of variations in the large. Bull. Amer. Math. Soc. 39 (2002) 207-265. MR 1886088.
Abstract, references, and article information   
View Article: PDF

[3] Dusa McDuff. Elliptic methods in symplectic geometry. Bull. Amer. Math. Soc. 23 (1990) 311-358. MR 1039425.
Abstract, references, and article information   
View Article: PDF

[4] Raoul Bott. Lectures on Morse theory, old and new. Bull. Amer. Math. Soc. 7 (1982) 331-358. MR 663786.
Abstract, references, and article information   
View Article: PDF

[5] J. Sacks and K. Uhlenbeck. The existence of minimal immersions of two-spheres. Bull. Amer. Math. Soc. 83 (1977) 1033-1036. MR 0448408.
Abstract, references, and article information   
View Article: PDF

[6] Hui-Hsiung Kuo. The Morse-Palais lemma on Banach spaces. Bull. Amer. Math. Soc. 80 (1974) 363-365. MR 0334274.
Abstract, references, and article information   
View Article: PDF

[7] James H. White. Equilibrium positions for equally charged particles on a surface. Bull. Amer. Math. Soc. 79 (1973) 583-586. MR 0312526.
Abstract, references, and article information   
View Article: PDF

[8] A. J. Tromba. The Morse lemma on arbitrary Banach spaces. Bull. Amer. Math. Soc. 79 (1973) 85-86. MR 0305437.
Abstract, references, and article information   
View Article: PDF

[9] Everett Pitcher. Lefschetz formula and Morse inequalities. Bull. Amer. Math. Soc. 77 (1971) 1075-1078. MR 0300300.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 9 of 9 found      Go to page: 1